About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 354726, 7 pages
http://dx.doi.org/10.1155/2010/354726
Research Article

Conditions for Oscillation of a Neutral Differential Equation

School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 18 November 2009; Revised 2 April 2010; Accepted 13 May 2010

Academic Editor: Josef Diblík

Copyright © 2010 Weiping Yan and Jurang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Berezansky, Y. Domshlak, and E. Braverman, “On oscillation properties of delay differential equations with positive and negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 274, no. 1, pp. 81–101, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Q. Chuanxi and G. Ladas, “Oscillations of neutral differential equations with variable coefficients,” Applicable Analysis, vol. 32, no. 3-4, pp. 215–228, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, vol. 190 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1995. View at MathSciNet
  4. I. Győri and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1991. View at MathSciNet
  5. H. A. El-Morshedy, “New oscillation criteria for second order linear difference equations with positive and negative coefficients,” Computers & Mathematics with Applications, vol. 58, no. 10, pp. 1988–1997, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Ö. Öcalan, “Oscillation of neutral differential equation with positive and negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 644–654, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. H. Shen and L. Debnath, “Oscillations of solutions of neutral differential equations with positive and negative coefficients,” Applied Mathematics Letters, vol. 14, no. 6, pp. 775–781, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. S. Yu, “Neutral time-delay differential equations with positive and negative coefficients,” Acta Mathematica Sinica, vol. 34, no. 4, pp. 517–523, 1991 (Chinese). View at MathSciNet
  9. J. S. Yu and J. Yan, “Oscillation in first order neutral differential equations with “integrally small” coefficients,” Journal of Mathematical Analysis and Applications, vol. 187, no. 2, pp. 361–370, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Zhang and J. Yan, “Oscillation criteria for first order neutral differential equations with positive and negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 253, no. 1, pp. 204–214, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Li, “Multiple integral average conditions for oscillation of delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 219, no. 1, pp. 165–178, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. G. Sficas and I. P. Stavroulakis, “Oscillation criteria for first-order delay equations,” The Bulletin of the London Mathematical Society, vol. 35, no. 2, pp. 239–246, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet